| Catalog Number |
5407120072 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 13 events were reported for this quarter.Product return status: 3 devices were received.10 devices had investigation types that have not yet been determined.Additional information: 13 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 13 events for the failure: overheating of device.10 events had problem identified during non-clinical procedure; there was no patient involvement.1 event had problem identified before clinical use/exposure; there was no patient involvement.2 events had no health consequences or impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99197.Supplemental rationale, corrected data: b5, h6, h11.13 previously reported events were included in this follow-up record.Product return status.1 device was received.12 devices were evaluated based on historical data analysis.Evaluation findings (results/components).1 device: no device problem found / part/component/sub-assembly term not applicable.12 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable.Product disposition.1 device: scrapped by stryker.12 devices: product not received.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30, 2025.This report summarizes 13 events for the failure: overheating of device.- 10 events had problem identified during non-clinical procedure; there was no patient involvement.- 1 event had problem identified before clinical use/exposure; there was no patient involvement.- 2 events had no health consequences or impact.